# SDR IPXA2024100958281

- Difficulty date: August 20, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 38,295 hours, 20,311 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bracket
- Part number: 284N14899
- Condition: Corroded
- Location: Apu Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FIRE WALL OF APU COMPARTMENT LWR BRACKET HAS CORROSION ATA 49. INSTALLED BRACKET FWD WALL APU COMPARTMENT, P/N 284N1489-6SAAU IAW B757-200 SRM 51-40-02-0G-0.  INSTALLED PLACARD SERVICE INTERPHONE APU COMPARTMENT, P/N: BAC27NEX1404SAAU, PER BAC27NEX1404. INSTALLED FABRICATED STIFFENER AT FWD FIRE WALL OF APU COMPARTMENT. IAW B757-200 SRM 51-40-02-0G-0.
